MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO VERTAPLEX HV SINGLE PACK; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-KALAMAZOO VERTAPLEX HV SINGLE PACK; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 0406622015
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : product implanted in patient.
 
Event or Problem Description
It was reported that during a surgical procedure, the surgeon knowingly used expired product.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text: product implanted in patient.
 
Event or Problem Description

Brand Name
VERTAPLEX HV SINGLE PACK
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
colette chung
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key18192446
Report Number0001811755-2023-00235
Device Sequence Number7215785
Product Code NDN
UDI-Device Identifier07613327170559
UDI-Public07613327170559
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K192818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0406622015
Device Lot NumberVDC041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale